| Model Number |
1651-44 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the pre-use check, the tuftex otw embolectomy catheter balloon came off from the catheter.No patient was involved.
Additional Manufacturer Narrative
The complaint device was received for evaluation and the reported event was confirmed.The balloon was not attached to the device and the ligatures that fasten the balloon appeared to have slipped off from the catheter.This issue is a result of a manufacturing error during assembly/fastening of the balloon to the catheter.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.There have not been any similar reports for product from this lot.This appears to be an isolated incident.